answersLogoWhite

0


Best Answer

2 hours to 45 minutes is a ratio. You may want to express it in its simplest form. That's 8 to 3.

User Avatar

Wiki User

โˆ™ 2017-09-21 17:03:00
This answer is:
๐Ÿ™
2
๐Ÿคจ
2
๐Ÿ˜ฎ
2
User Avatar
Study guides

Algebra

20 cards

A polynomial of degree zero is a constant term

The grouping method of factoring can still be used when only some of the terms share a common factor A True B False

The sum or difference of p and q is the of the x-term in the trinomial

A number a power of a variable or a product of the two is a monomial while a polynomial is the of monomials

โžก๏ธ
See all cards

J's study guide

2 cards

What is the name of Steve on minecraft's name

What is love

โžก๏ธ
See all cards

Steel Tip Darts Out Chart

96 cards

170

169

168

167

โžก๏ธ
See all cards
More answers
User Avatar

Wiki User

โˆ™ 2017-09-21 17:02:54

since 2 hours is 120 minutes, ratio is 120/45 = 2.66, 2 and 2/3 which is 8/3

User Avatar

User Avatar

Anonymous

Lvl 1
โˆ™ 2020-10-10 22:17:25

5:5

User Avatar

Add your answer:

Earn +20 pts
Q: What is the ratio of 2 hours to 45 minutes?
Write your answer...
Submit
Related questions

What is the ratio of 45 minutes to 2 hours?

45 minutes to 2 hours is the same as 45 minutes to 120 minutes. This can be reduced to 9/24, or 9 to 24.


What is the ratio 45 minutes to 2 hours?

45 : 2x60 =45 : 120 or as a fraction this would be 9/24


How many minutes is 2.75 hours?

2 hours and 45 minutes. 2:45


What is The ratio of 50 minutes to 2 hours?

When both the measures are in the same units, then the ratio can be calculated. 1 hour = 60 minutes ⇒ 2 hours = 2 x 60 minutes = 120 minutes The ratio of 50 minutes to 2 hours is then: 50 : 120 ⇒ 5 : 12


What is 2 hours and 45 minutes plus 3 hors and 58 minutes?

(2 hours 45 minutes) + (3 hours 58 minutes) = 6 hours 43 minutes.


What is 2 hours and 45 minutes plus 3 hours and 57 minutes?

2:45 + 3:57 = 6 hours 42 minutes


How many hours and minutes are in 165 minutes?

There are 60 minutes in one hour. Therefore, 165 minutes is equal to 165/60 = 2 remainder 45 or 2 hours 45 minutes.


What does 8 hours 23 minutes - 2 hour 45 minutes equals?

8 hours 23 minutes - 2 hour 45 minutes = 5 hours 38 minutes.


How many minutes are in 2 hours and 45 minutes?

1 hour is the equivalent of 60 minutes, so 2 hours is 120 minutes. Add 45 minutes to the 120 minutes (or 2 hours) and voila, the sum or the answer is 165 minutes.


What is 4 hours and 30 minutes minus 2 hours and 45 minutes?

1 hour 45 minutes.


How long does it take to drive 92 miles driving 70 miles per hour?

About an hour and 10 minutes


What Fraction of 2 hours is 45 Minutes?

45 minutes is 3/8 of two hours.


What is 2.75hours in hours and minutes?

It is 2 hours 45 minutes.


What is 2.75 in hours and minutes?

It is: 2 hours and 45 minutes


How do you write 2 hours 45 minutes?

2 hours and 45 minutes = 2.75 because 45 minutes is 3/4's of an hour and 3/4=.75


How many hours and minutes in 165 hours?

2 hours 45 minutes.


How many hours are there from 12.15 to 2.45?

From 12:15 am to 2:45 am is 2 hours and 30 minutes. From 12:15 am to 2:45 pm is 14 hours and 30 minutes. From 12:15 pm to 2:45 am is 14 hours and 30 minutes. From 12:15 pm to 2:45 pm is 2 hours and 30 minutes.


How many hours and minutes are 165 minutes?

165 minutes is 2 hours and 45 minutes.


How many hours in 165 minutes?

2 hours and 45 minutes to be exact


What is 2 hours and 45 minutes expressed in just minutes?

It is: 120 minutes plus 45 minutes = 165 minutes


What is 2 hours and 30 minutes plus 45 mins equal?

2 hours and 75 minutes= 3 hours and 15 minutes.


What time will it be 2 hours and 30 minutes after 1 45 pm?

2 hours and 30 minutes after 1:45 is four fifteen o'clock


How many hours is 3 times 45 min?

It is: 3*45 = 135 minutes which is 2 hours and 15 minutes


What is the ratio of 24 mintues to 2 hours?

Just convert the 2 hours to minutes. Then you have the ratio:24 minutes : (the equivalent of 2 hours) Which, if you wish, you can then simplify.


How many hours are from 215 to 600pm?

2:15am to 6:00pm is 15 hours and 45 minutes. 2:15pm to 6:00pm is 3 hours and 45 minutes.

People also asked

What is the ratio of 45 minutes to 2 hours?

View results

How do you calculate the sail area to displacement ratio for a sailboat?

View results

Why had Ryder forced the gem into the goose's throat in The Adventure of the Blue Carbuncle?

View results

How do you adjust the carbuator on a 84 Yamaha tri moto 125?

View results